# SDR AALA202104059051

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 25,966 hours, 10,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Collar
- Condition: Sheared
- Location: Emer Lite C/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND CABIN EMERGENCY LIGHT CIRCUIT BREAKER C1949 ON P6-11 PANEL, COLLAR SHEARED. REPLACED CIRCUIT BREAKER C1949 PER WDM 33-51-11.
